I'm 23 years old and I've been taking birth control since I was 17. My husband and I were without jobs and couldn't afford birth control for a period of time so we've been using the pull out method to prevent pregnancy. I stopped taking the birth control in the beginning of June. I haven't had a period since I've stopped taking it and it is now almost September. I thought this was normal after stopping. During the last week or so I've been getting waves of slight nausea and over the last week my nipples have been really tender and kind of sore... but I just started having period-like cramps a couple days ago. I'm so confused and I just want to know if I should be worried.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.